# SDR ABXA20140721245

- Difficulty date: July 21, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T1623126
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST CANN RT WING UPPER BEAM PN 113T1623-126 FOR USE ON ACFT.  REMOVED RT WING UPPER BEAM PN 113T1623-126 IAW CUSTOMER REQUEST INSTALL T ANGLE IAW SRM 51-40-02.  FABRICATED NEW SHIMS IAW DWG 113T1623, TREATED SHIMS IAW AMM 51-21-04. INSTALLED NEW UPPER CORD IAW SRM 51-40-02.  REINSTALLED ACCESS PANELS IAW AMM 06-44-00 & AMM 20-11-00.  CORRODED, PN 113T1623-126, SN NA, PART NAME CHORD, EXACT FS & BS LOCATION ON ACFT FROM WS 281, EXACT STR & WS LOC ON ACFT FROM TE AFT OF REAR SPAR.  ACFT WAS GNDED.
